# SDR YENA2025091800947

- Difficulty date: September 16, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N2016J
- Make and model: Airbus A321-271NX
- Aircraft serial: 08893
- Aircraft time: 14,957 hours, 4,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INSIDE CABIN FWD WET AREA FLOOR BEAM TRACK ASSY Y-1292 FR20 STR 23R HAS CORROSION; REF HAECO WO 440615 NR 42255, ACCOMPLISHED REPAIR OF FWD WET AREA RH FLOOR BEAM Y-1292 FR20 STR 23R PER A321 SRM 53-11-15-300-008. THIS IS A CAT A REPAIR WITH NO REINSPECT REQUIRED. ACCOMPLISHED BY HAECO TECH 2807168 INSP LC-47."
